# SDR SWAA2023080985889

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING HATCH AFT INDICATOR SIGN HAS INOPERATIVE LAMPS.<[01] REPLACED AND PERFORMED GOOD FUNCTIONAL TEST ON THE RIGHT OVERWING HATCH AFT INDICATOR SIGN PER AMM 33-51-01-960-801.;[02] CERTIFY CORRECTIVE ACTION 1;[03] RELAMP THREE BULBS ON THE RIGHT OVERWING HATCH AFT EMERGENCY INDICATOR SIGN PER AMM 33-51-01-960-801 AND PERFORMED GOOD FUNCTIONAL TEST ON THE RIGHT OVERWING HATCH AFT EMERGENCY INDICATOR SIGN PER AMM 33-51-01-960-801.;[04] CERTIFY CORRECTION FOR ACTION 3.;[05] VERIFIED CORRECTIVE ACTION STEP 3. TASK CARD COMPLETE.
